# SDR REXA2017071000777

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 7,754 hours, 5,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lavatory Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO SHUTTING MAIN CABIN DOOR, A STRONG ODOR OF SOMETHING BURNING AND BOTH THE CABIN AND FLT DECK FILLED WITH SMOKE.  TURNED RECIRCULATION FAN OFF AND ODOR WENT AWAY.  PAX SMELLED ODOR AND SAW SMOKE.  FOUND LAVATORY EXHAUST FAN FAILED.  R & R THE EXHAUST FAN IAW AMM 21-23-93.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
